# SDR 07FDEA03801

- Difficulty date: September 16, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 53,136 hours, 9,821 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR LEFT MOUNTING.  TRUNNION FITTING FORWARD AND AFT HOLE FOUND WITH CORROSION.   10-01-07   COMPLIED WITH FEDEX E.A. 1-5310-115189.  CLASSIFIED AS A MAJOR REPAIR AS PER FEDEX GMM 6-2-100.
